# SDR DALA2019122747584

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,312 hours, 38,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE INSPECTION, FOUND THE LT OVERWING EMERGENCY EXIT LIGHTS NOT WORKING. R & R BATTERY PACK IAW AMM 33-55.  OPS CHECKED GOOD.
